Wondering if anyone has side effect of very sore wrists/lower arms while on Losartan? Can touch arms no problem; but feels very achy and bothersome. Also extremely lethargic. Don't feel this way all the time, but comes and goes a few days a month.
Also, is there a way to combat the side effect?
Did you find this post helpful?
|

User Profile
replied June 19th, 2019
Hello and welcome to EHF !


I went through your query and i understand your concern.Losartan can have myalgias as side effects. Use of statins together make it more likely. Use tylenol for the pain and give it some time. If issue persists let your doctor help you further in this regard.



Take care


|
Did you find this post helpful?
Quick Reply
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.